# SDR 9509192255

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Pnl
- Part number: 902F2425
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 44,450 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D, H

## Discrepancy

DURING TAKEOFF, THE NR 3 GENERATOR BREAKER TRIPPED AND WOULD NOT RESET.  ABORTED DEPARTURE AT 10 KNOTS.  MAINTENANCE DEFERRED NR 3 GENERATOR PER MEL 24-1B.  DTW MAINTENANCE REPLACED THE NR 3 ENGINE GENERATOR CONTROL PANEL.  OPERATIONAL CHECK NORMAL.
